Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Evaluation of various Wiener integrals by use of certain Sturm-Liouville differential equations
HTML articles powered by AMS MathViewer

by R. H. Cameron and W. T. Martin PDF
Bull. Amer. Math. Soc. 51 (1945), 73-90
References
  • Norbert Wiener, Generalized harmonic analysis, Acta Math. 55 (1930), no. 1, 117–258. MR 1555316, DOI 10.1007/BF02546511
  • 2. R. H. Cameron and W. T. Martin, Transformations of Wiener integrals under a general class of linear transformations, submitted to Transactions of American Mathematical Society. 3. E. L. Ince, Ordinary differential equations, London, 1927.
  • R. H. Cameron and W. T. Martin, Transformations of Wiener integrals under translations, Ann. of Math. (2) 45 (1944), 386–396. MR 10346, DOI 10.2307/1969276
  • Raymond E. A. C. Paley and Norbert Wiener, Fourier transforms in the complex domain, American Mathematical Society Colloquium Publications, vol. 19, American Mathematical Society, Providence, RI, 1987. Reprint of the 1934 original. MR 1451142, DOI 10.1090/coll/019
  • 6. E. T. Whittaker and G. N. Watson, A Course of modern analysis, Cambridge, 4th ed., 1927.
Additional Information
  • Journal: Bull. Amer. Math. Soc. 51 (1945), 73-90
  • DOI: https://doi.org/10.1090/S0002-9904-1945-08275-5
  • MathSciNet review: 0011401